Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

Discover

rss_1.0 rss_2.0 atom_1.0